Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Singular functions and division in $ H\sp{\infty }+C$


Author: Pamela B. Gorkin
Journal: Proc. Amer. Math. Soc. 92 (1984), 268-270
MSC: Primary 46J15
DOI: https://doi.org/10.1090/S0002-9939-1984-0754717-0
MathSciNet review: 754717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that for each inner function $ u$, there exists a singular inner function $ S$ which is divisible in $ {H^\infty } + C$ by all positive powers of $ u$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15

Retrieve articles in all journals with MSC: 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754717-0
Article copyright: © Copyright 1984 American Mathematical Society